U.S. doctors online nowAsk doctors free
MI
A 25-year-old female asked:

period for a whole month it stopped for a week i got it again what's wrong? i just started bc pills the week it stopped. i also have the paraguard.

1 doctor answer3 doctors weighed in
Dr. Anne Phelan-adams
A Verified Doctor answered
A US doctor answered Learn more
Insufficient info...: ...to answer your question. Paragard's most common side effects are heavy and/or prolonged periods. Did you start OC's to control the bleeding or in anticipation of removing the Paragard? Or what? If you set up a virtual consult on HealthTap, perhaps we can answer your questions. Or, you can ask your Gyn. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 8, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.